You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Symmetric Tensors of the Second Order Whose Covariant Derivatives Vanish
Annals of Mathematics
Second Series, Vol. 27, No. 2 (Dec., 1925), pp. 91-98
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1967964
Page Count: 8